# SDR 96ZZZM1328

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 2760 · Drag Control System
- Part: Interlock Box
- Condition: Overheat
- Location: Throttle Quad
- Part time: 487 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HNL - FLT 519 - STRONG ELECTRICAL BURNING SMELL IN COCKPIT.  SEEMS TO BE CENTERED AT THROTTLE QUADRANT.  REPLACED AUTO SPOILER ACTUATOR, CONTROL BOX AND INTERLOCK BOX.  THE OPERATIONAL CHECK WAS GOOD.  REFERENCE HALA96122.
